# SDR CALA2017090203021

- Difficulty date: September 2, 2017
- Submitted: September 3, 2017
- Operation: Air carrier
- Aircraft: N76021
- Make and model: Boeing 777224
- Aircraft serial: 39776
- Aircraft time: 36,828 hours, 3,283 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72071001
- Part serial: 0189
- Condition: Smoke
- Location: Galley
- Part time: 69,742 hours, 7,005 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN SMOKING OR SPARKING 409 DEPOWERD MID GALLEY.  REPLACED GALLEY STEAM OVEN AT LOCATION 409 IAW MM 25-32-02. OPS AND LEAK CHECK GOOD.
